Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
losartan and blurred vision
Watch this 
View More Posts Ignore
Do you have any feedback about losartan?
I've been taking losartan 50 mg for 3 months, and I recently noticed blurred vision with my left eye. My bp has been very low, so I'm planning to to go drs and ask if i can stop taking meds.
Posted on 07/11/11, 05:04 pm
3 Replies Add Your Reply
Reminder: This is a support group for High Blood Pressure. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 07/12/11  8:26am
" Of course if you get very low BP you can get temporary blurred vision.

However, been only in a eye, I would go to the ophthalmologist, it should be something different on it.

Jesus. "
View More Posts Ignore
Reply #2 - 07/12/11  11:16am
" Thanks, the doctor asked me to take only half of the medicine for a week. He said i might need to adjust the dosage. I should go back to the clinic after a week.
He said I could probably wean off from hbp med in near future and opt to take fish oil, and I should continue living a healthy lifestyle. "
View More Posts Ignore
Reply #3 - 07/13/11  10:53am
" i suffer with the blurred vision alot. Didn't realise that you get it with low bp aswell though. Just thought my eyes were packing up on me. One eye becomes totally blurred by the end of the day. "

Add Your Reply
Advertisement


More From Around the Web